Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Joint continuity of separately continuous
mappings on topological groups


Author: H. R. Ebrahimi-Vishki
Journal: Proc. Amer. Math. Soc. 124 (1996), 3515-3518
MSC (1991): Primary 54C05, 22A10
DOI: https://doi.org/10.1090/S0002-9939-96-03538-1
MathSciNet review: 1346970
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main theorem of this paper is somewhat stronger than the following statement: Let $G$ be a Baire semitopological group, let $H$ be a first countable one and let $N$ be a first countable topological group; then each separately continuous bi-homomorphism from $G\times H$ into $N$ is jointly continuous. This theorem has some consequences on joint continuity of separately continuous multiplication of rings and scalar multiplication of modules.


References [Enhancements On Off] (What's this?)

  • 1. J. P. R. Christensen, Joint continuity of separately continuous functions, Proc. Amer. Math. Soc. 82 (1981), 455--461. MR 82h:54012
  • 2. ------, Remarks on Namioka spaces and R. E. Johnson's theorem on the norm separability of the range of certain mappings, Math. Scand. 52 (1983), 112--116. MR 85c:46003
  • 3. J. P. R. Christensen and P. Fischer, Joint continuity of measurable biadditive mappings, Proc. Amer. Math. Soc. 103 (1988), 1125--1128. MR 89d:43006
  • 4. I. Namioka, Separate continuity and joint continuity, Pacific J. Math. 51 (1974), 515--531. MR 51:6693
  • 5. J. S. Raymond, Jeux toplogiques et spaces de Namioka, Proc. Amer. Math. Soc. 87 (1983), 499--504. MR 83m:54060
  • 6. J. Calbrix et J. P. Troallic, Applications séparément continues, C. R. Acad. Sci. Paris, Sér. A 288 (1979), 647--648. MR 80c:54009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54C05, 22A10

Retrieve articles in all journals with MSC (1991): 54C05, 22A10


Additional Information

H. R. Ebrahimi-Vishki
Affiliation: Department of Mathematics, Mashhad University, P. O. Box 1159, Mashhad 91775, Iran
Email: vishki@science2.um.ac.ir

DOI: https://doi.org/10.1090/S0002-9939-96-03538-1
Keywords: Separate and joint continuity, Baire space, $\sigma$-well-$\beta$-defavorable space, topological group
Received by editor(s): March 21, 1994
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society